A 43-year-old member asked:
Disclaimer

can there be any anti-depressants that don't have sexual side effects?

1 doctor answer
Dr. Sara Rochester
Specializes in Psychiatry
Yes: There are some newer antidepressants on the market now that report fewer sexual side effects. An older antidepressant, buproprion, generally does not have sexual side effects, but your doctor would have to assess whether it would be right for you.
Answered on Jan 7, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old member asked:
Dr. Howard Usitalo
39 years experience Urology
Side effects: Many antidepressants esp the ssris will retard ejaculation over time this may become less of a problem. There are many ssris to choose from so talk to ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Notify your doctors: Notify both your psychiatrist and your obstetrician. They will discuss risks vs benefits of your antidepressant when pregnant and make appropriate rec ... Read More
A 31-year-old male asked:
Dr. Thomas Namey
47 years experience Rheumatology
Several.: Buproprion, does not, and may help. Serzone does not. Trazadone at night may help with sleep and libido. A new drug. Vibryd is quite low. Worst offen ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Anthony Vertino
22 years experience Clinical Psychology
There aren't any: All anti-depressants have the possibility of sexual side-effects. Trial and error of different medications may be helpful in finding the right anti-d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month